# SDR SIMA20140606008

- Difficulty date: June 6, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,834 hours, 25,013 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMER LIGHT STRIP WIRES ARE BROKEN AT FLOOR PANEL 261BF.  INSTALLED SERVICEABLE PINS ON TWO EMER LIGHT STRIP WIRES, AT FLOOR PANEL 261BF IAW WM 91-10-02, SWPM 20-00-03 & SWPM 20-21-00.  SEE BOW 157401 FOR OPERATIONS CHECK.
